Polynom: Journal in Mathematics Education is an open-access peer-reviewed  for the dissemination of knowledge in the field mathematics education. The journal is published by Pusat Studi Pengembangan Pembelajaran Matematika Sekolah, UIN Sunan Kalijaga Yogyakarta and will be issued three times a year (Maret, July and November).

Vol. 2 No. 2 (2022): Juli 2022

View All Issues

Journal Title Polynom : Journal in Mathematics Education  
Initials Polynom
Abbreviation Polynom
Frequency 3 issues per year (February, July and November)
ISSN - (Print) | 2808-0777 (Online)
Editor-in-chief Raekha Azka, M.Pd.
Publisher Mathematics Education, UIN Sunan Kalijaga Yogyakarta